Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 726349, 7 pages
http://dx.doi.org/10.1155/2014/726349
Research Article

Global Analysis of a Virus Dynamics Model with General Incidence Function and Cure Rate

School of Science and Technology, Zhejiang International Studies University, Hangzhou 310012, China

Received 27 February 2014; Revised 16 April 2014; Accepted 16 April 2014; Published 30 April 2014

Academic Editor: Sanling Yuan

Copyright © 2014 Yu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Nowak and C. R. M. Bangham, “Population dynamics of immune responses to persistent viruses,” Science, vol. 272, no. 5258, pp. 74–79, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. M. A. Nowak, S. Bonhoeffer, A. M. Hill, R. Boehme, H. C. Thomas, and H. Mcdade, “Viral dynamics in hepatitis B virus infection,” Proceedings of the National Academy of Sciences of the United States of America, vol. 93, no. 9, pp. 4398–4402, 1996. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Li and W. Ma, “Asymptotic properties of a HIV-1 infection model with time delay,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 683–691, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. L. Min, Y. Su, and Y. Kuang, “Mathematical analysis of a basic virus infection model with application to HBV infection,” Rocky Mountain Journal of Mathematics, vol. 38, no. 5, pp. 1573–1585, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. M. Elaiw, “Global properties of a class of virus infection models with multitarget cells,” Nonlinear Dynamics, vol. 69, pp. 423–435, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. L. G. Guidotti, R. Rochford, J. Chung, M. Shapiro, R. Purcell, and F. V. Chisari, “Viral clearance without destruction of infected cells during acute HBV infection,” Science, vol. 284, no. 5415, pp. 825–829, 1999. View at Publisher · View at Google Scholar · View at Scopus
  7. S. M. Ciupe, R. M. Ribeiro, P. W. Nelson, and A. S. Perelson, “Modeling the mechanisms of acute hepatitis B virus infection,” Journal of Theoretical Biology, vol. 247, no. 1, pp. 23–35, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Dahari, E. Shudo, R. M. Ribeiro, and A. S. Perelson, “Modeling complex decay profiles of hepatitis B virus during antiviral therapy,” Hepatology, vol. 49, no. 1, pp. 32–38, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. A. S. Perelson, “Modelling viral and immune system dynamics,” Nature Reviews Immunology, vol. 2, no. 1, pp. 28–36, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. K. Wang, A. Fan, and A. Torres, “Global properties of an improved hepatitis B virus model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3131–3138, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. A. Zack, S. J. Arrigo, S. R. Weitsman, A. S. Go, A. Haislip, and I. S. Y. Chen, “HIV-1 entry into quiescent primary lymphocytes: molecular analysis reveals a labile, latent viral structure,” Cell, vol. 61, no. 2, pp. 213–222, 1990. View at Publisher · View at Google Scholar · View at Scopus
  12. J. A. Zack, A. M. Haislip, P. Krogstad, and I. S. Y. Chen, “Incompletely reverse-transcribed human immunodeficiency virus type 1 genomes in quiescent cells can function as intermediates in the retroviral life cycle,” Journal of Virology, vol. 66, no. 3, pp. 1717–1725, 1992. View at Google Scholar · View at Scopus
  13. P. Essunger and A. S. Perelson, “Modeling HIV infection of CD4+ t-cell subpopulations,” Journal of Theoretical Biology, vol. 170, no. 4, pp. 367–391, 1994. View at Publisher · View at Google Scholar · View at Scopus
  14. X. Zhou, X. Song, and X. Shi, “A differential equation model of HIV infection of CD4+ T-cells with cure rate,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1342–1355, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. K. Hattaf, N. Yousfi, and A. Tridane, “Mathematical analysis of a virus dynamics model with general incidence rate and cure rate,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1866–1872, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Y. Tian and X. Liu, “Global dynamics of a virus dynamical model with general incidence rate and cure rate,” Nonlinear Analysis: Real World Applications, vol. 16, pp. 17–26, 2014. View at Google Scholar
  17. R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 165, no. 1, pp. 27–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Ji, L. Min, and Y. Ye, “Global analysis of a viral infection model with application to HBV infection,” Journal of Biological Systems, vol. 18, no. 2, pp. 325–337, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Y. Li and H. Shu, “Joint effects of mitosis and intracellular delay on viral dynamics: two-parameter bifurcation analysis,” Journal of Mathematical Biology, vol. 64, no. 6, pp. 1005–1020, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. X. Song and A. U. Neumann, “Global stability and periodic solution of the viral dynamics,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 281–297, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, Boston, Mass, USA, 1993.
  23. H. R. Thieme, “Persistence under relaxed point-dissipativity (with application to an endemic model),” SIAM Journal on Mathematical Analysis, vol. 24, pp. 407–435, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. L. Smith, Monotone Dynamical Systems, An Introduction To the Theory of Competitive and Cooperative Systems, American Mathematical Society, Providence, RI, USA, 1995.
  25. M. Y. Li and L. Wang, “Global stability in some SEIR epidemic models,” in Mathematical Approaches For Emerging and Reemerging Infectious Diseases: Models, Methods, and Theory, vol. 126 of The IMA Volumes in Mathematics and its Applications, pp. 295–311, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. H. R. Zhu and H. L. Smith, “Stable periodic orbits for a class of three dimensional competitive systems,” Journal of Differential Equations, vol. 110, no. 1, pp. 143–156, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus